# SDR CA051230002

- Difficulty date: November 9, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 10,814 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Part number: 2210P12210P2
- Condition: Shorted
- Location: Flt Guidance
- Component: Flight Guidance, Honeywell
- Component part number: 7003974730
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

YAW DAMPER AND AUTOPILOT FAILED ON BOTH SIDES DURING CRUISE.  FLT CONTINUED WITH NO PROBLEMS.  BOTH FGC’S WERE FOUND TO BE U/S.  2 NEW FGC’S AND A KNOWN SERVICEABLE SERVO WERE INSTALLED RESULTING IN 2 MORE U/S FGC’S UPON FURTHER INVESTIGATION, FOUND A FAULT WITH CLUTCH POS CIRCUIT.  PULLED CONNECTOR AT PRESS DOME AND FOUND PIN F AT 2210-P2 GROUNDED, THEN WENT TO 2210-P1 WHEN THAT CONNECTOR WAS PULLED PIN F WAS NOW OPEN BUT SHORTED TO PIN N.  COMPLETED A FULL INSPECTION BETWEEN BOTH CONNECTORS AND FOUND NO VISUAL FAULTS.  STARTED AT FRONT MOVING WIRE BUNDLES AND FOUND FACTORY SPLICE FOR SHIELDING ON PIN N HAD CHAFFED INTO WIRE ON PIN F WIRE NUMBER 2210-5K20-2. WHEN FUNCTION TESTING THE A/P WHEN THERE IS A SNAG,
